# SDR SWAA2013021512694

- Difficulty date: January 30, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA, LOWER SHEAR TIE CORRODED AT FS 1038 RBL 2.  REMOVED CORROSION SHEAR TIE FABRICATED NEW IAW B717 SRM.
